Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Increasing hyper pigmentation on cheeks, get redness and burning on using Cosmellite. What should be done?

Hello Sir, My cheeks started hyperpigmentation about three years back. Initially, I did not pay much attention but gradually it the darkened spots started increasing in size. Then I consulted one dermatologist and I got detected with melasma . I applied cream CLEARZ prescribed by deramatologist, but discontinue using dat after getting burning sensation while having applied. I also underwent a test to see LH/ FSH ration which was also with the reference range. I did not consult the doctor furthermore. Now when i noticed hyperpigmented spots growing in size, again went to a doctor. He prescribed the capsules of vitamins and an ointment Cosmellite, which is causing redness with burning sensation on the area applied. I am unmarried and going to marry in a few months. Please guide me what shall i do.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi Atika,
Thanks for writing in.

You seem to have Melasma.
It can occur due sensitivity to sunlight.

For melasma as a general rule-
Avoid sun exposure.
Use a good sunscreen of SPF 30 and repeat application every 3 to 4 hours
Take antioxidant and vitamin c supplements .

You can apply DEPIWHITE cream at night time over the affected area.

You need to consult a dermatologist as dermatology being a visual field, the cause for your pigmentation and the treatment required can only be suggested after proper skin examination.

Few treatments like chemical peeling and dermabrasion can give you good and long lasting results.

Take care.

MD Dermatology
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor